Alert archive / Texas / Gale Warnings in 2009
Gale Warning 2, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Dec 15, 2009, 8:42 PM CST. It took effect at Dec 15, 2009, 9:00 PM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2009, 8:42 PM CST (02:42 UTC)
- In effect from
- Dec 15, 2009, 9:00 PM CST
- Expired
- Dec 16, 2009, 8:53 PM CST
- In force
- 24 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
955 WHUS74 KBRO 160242 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 842 PM CST TUE DEC 15 2009 ...WINDS AND SEAS TO INCREASE OVERNIGHT... .THE PRESSURE GRADIENT HAS STRENGTHENED WEST OF A COLD FRONT THAT MOVED THROUGH THE COASTAL WATERS EARLIER TODAY. GALE FORCE GUSTS HAVE BEEN REPORTED THIS EVENING BY BUOY 20 APPROXIMATELY 50 MILES NORTHEAST OF PORT MANSFIELD. AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE COLD FRONT LATE TONIGHT AND INTENSIFY WEDNESDAY. THIS SHOULD RESULT IN SUSTAINED WINDS REACHING GALE FORCE 20 TO 60 MILES EAST OF SOUTH PADRE AND FREQUENT GUSTS TO GALE FORCE FROM THE COAST OUT TO 20 MILES. THE STRONG WINDS SHOULD PERSIST THROUGH WEDNESDAY WITH A SLOW DIMINISHING WEDNESDAY NIGHT. GMZ170-175-161000- /O.UPG.KBRO.SC.Y.0106.000000T0000Z-091216T1200Z/ /O.NEW.KBRO.GL.W.0002.091216T0300Z-091217T0000Z/ /O.UPG.KBRO.GL.A.0001.091216T1200Z-091217T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 842 PM CST TUE DEC 15 2009 ...GALE WARNING IN EFFECT UNTIL 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS OF 25 TO 35 KNOTS WITH GUSTS UP TO 40 KNOTS OR GREATER CAN BE EXPECTED TONIGHT THROUGH WEDNESDAY. SEAS OF 10 TO 14 FEET WITH OCCASIONAL WAVES TO 16 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ150-155-161000- /O.UPG.KBRO.SC.Y.0106.000000T0000Z-091217T1200Z/ /O.NEW.KBRO.GL.W.0002.091216T0300Z-091217T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 842 PM CST TUE DEC 15 2009 ...GALE WARNING IN EFFECT UNTIL 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS OF 35 TO 40 KNOTS CAN BE EXPECTED TONIGHT THROUGH WEDNESDAY. SEAS OF 9 TO 12 FEET WITH OCCASIONAL WAVES TO 14 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-161000- /O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 842 PM CST TUE DEC 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL BE COMMON THROUGH WEDNESDAY. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GB
4 follow-up statements
353 WHUS74 KBRO 160927 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 327 AM CST WED DEC 16 2009 GMZ150-155-170-175-161800- /O.CON.KBRO.GL.W.0002.000000T0000Z-091217T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 327 AM CST WED DEC 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS CAN BE EXPECTED THROUGH THE DAY WEDNESDAY. SEAS OF 10 TO 14 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-161800- /O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 327 AM CST WED DEC 16 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL BE COMMON THROUGH WEDNESDAY. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
739 WHUS74 KBRO 161508 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 908 AM CST WED DEC 16 2009 GMZ170-175-162315- /O.EXT.KBRO.GL.W.0002.000000T0000Z-091217T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 908 AM CST WED DEC 16 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS CAN BE EXPECTED THROUGH THE DAY TODAY. SURFACE LOW PRESSURE DEVELOPING ACROSS THE WESTERN GULF OF MEXICO LATER TODAY AND TONIGHT WILL CONTINUE TO PRODUCE NORTH WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO NEAR 35 KNOTS ACROSS THE FAR OFFSHORE WATERS THIS EVENING. SEAS OF 10 TO 14 FEET CAN BE EXPECTED TODAY AND TONIGHT AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ150-155-162315- /O.CON.KBRO.GL.W.0002.000000T0000Z-091217T0000Z/ /O.NEW.KBRO.SC.Y.0107.091217T0000Z-091217T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 908 AM CST WED DEC 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS CAN BE EXPECTED THROUGH THE DAY TODAY. SURFACE LOW PRESSURE DEVELOPING ACROSS THE WESTERN GULF OF MEXICO LATER TODAY AND TONIGHT WILL PRODUCE NORTH WINDS OF 20 TO 25 KNOTS WITH FREQUENT GUSTS TO NEAR 30 KNOTS ACROSS THE NEAR OFFSHORE WATERS THIS EVENING. SEAS OF 9 TO 11 FEET CAN BE EXPECTED TODAY AND TONIGHT AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-162315- /O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 908 AM CST WED DEC 16 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS WILL BE COMMON THROUGH THE DAY TODAY. SURFACE LOW PRESSURE DEVELOPING ACROSS THE WESTERN GULF OF MEXICO LATER TODAY AND TONIGHT WILL CONTINUE TO PRODUCE NORTH WINDS OF 20 TO 25 KNOTS WITH FREQUENT GUSTS TO NEAR 30 KNOTS ACROSS THE LAGUNA MADRE THIS EVENING. VERY ROUGH BAY WATERS CAN BE EXPECTED TODAY AND TONIGHT AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
553 WHUS74 KBRO 170047 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 647 PM CST WED DEC 16 2009 GMZ170-175-170900- /O.CON.KBRO.GL.W.0002.000000T0000Z-091217T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 647 PM CST WED DEC 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60 NAUTICAL MILES OFFSHORE. NORTH WINDS OF 20 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT...AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS FROM 10 TO 14 FEET IN ASSOCIATION WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-170900- /O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 647 PM CST WED DEC 16 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY FOR THE LAGUNA MADRE. NORTH WINDS AROUND 20 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT... AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED OVER LAREDO. MARINERS ON THE LAGUNA MADRE CAN ALSO EXPECT ROUGH BAY WATERS IN ASSOCIATION WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170900- /O.CON.KBRO.SC.Y.0107.000000T0000Z-091217T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 647 PM CST WED DEC 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND OUT TO 20 NAUTICAL MILES. NORTH WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT ...AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS FROM 9 TO 11 FEET IN ASSOCIATION WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
682 WHUS74 KBRO 170253 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 853 PM CST WED DEC 16 2009 GMZ170-175-171100- /O.CAN.KBRO.GL.W.0002.000000T0000Z-091217T1200Z/ /O.EXB.KBRO.SC.Y.0107.000000T0000Z-091218T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 853 PM CST WED DEC 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THURSDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60 NAUTICAL MILES OFFSHORE. THE GALE WARNING HAS BEEN CANCELLED. NORTH WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT ...AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS FROM 9 TO 11 FEET IN ASSOCIATION WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-171100- /O.EXT.KBRO.SC.Y.0107.000000T0000Z-091218T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 853 PM CST WED DEC 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THURSDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 20 NAUTICAL MILES OFFSHORE. NORTH WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT ...AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS FROM 8 TO 10 FEET IN ASSOCIATION WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-171100- /O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 853 PM CST WED DEC 16 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY FOR THE LAGUNA MADRE. NORTH WINDS AROUND 20 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT... AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED OVER LAREDO. MARINERS ON THE LAGUNA MADRE CAN ALSO EXPECT ROUGH BAY WATERS IN ASSOCIATION WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 15, 2:10 PM CST, 6 hours 32 minutes earlier.
Area forecast discussion, Dec 15, 2:10 PM CST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
210 PM CST TUE DEC 15 2009
.DISCUSSION...DEEP SOUTH TX WILL REMAIN IN THE GRIPS OF A COOL AND
WET WX PATTERN DURING THE NEXT COUPLE DAYS. COLD FRONT CONTINUES
TO MAKE PROGRESS SWD THRU OUR CWA AND SHOULD CLEAR BY TNGT. SCT
SHOWERS WILL CONTINUE ACROSS OUR INLAND COUNTIES THRU THIS AFTN
INTO THIS EVE. HEAVIER PCPN STILL ACROSS OFFSHORE MARINE ZONES
WILL CONTINUE NEWD. ANTICIPATE COVERAGE TO INCREASE OVRNGT AS
OVERRUNNING SETS UP WITH GOOD S/W ENERGY MOVG THRU IN SW FLOW
ALOFT. CONDITIONS WILL REMAIN RIPE FOR GOOD RAINS THRU WED WITH
TOTALS IN SOME AREAS POSSIBLE EXCEEDING 2 INCHES BY EARLY THU.
COASTAL LOW DEVELOPING OFFSHORE TO OUR SE ON WED AND THEN LIFT TWD
THE NE BY WED NGT. INCOMING SFC HIGH PRESSURE TO OUR NW WILL
PROVIDE A TIGHT PRESSURE GRADIENT NEAR COASTAL COUNTIES AND EWD. A
CHILLY RAW AND DAMP DAY ON THE WAY FOR WED WITH TEMPS NOT GOING
ANYWHERE. READINGS WILL LIKELY REMAIN IN THE 40S TO AROUND 50 AT
THE WARMEST. COOLER THEN NORMAL TREND CONTINUES THRU THE END OF
THE WEEK. UPPER TROF AXIS WILL SWING THRU ON THU WITH NW FLOW
ALOFT TAKING HOLD BY EARLY FRI. PCPN WILL COME TO AN END AT THAT
TIME WITH CLDS LIKELY REMAINING INTO FRI. SOME BREAKS SHOULD BEGIN
TO APPEAR ON FRI WITH A BETTER CHC FOR SUNSHINE DURING THE
UPCOMING WEEKEND. TEMPS WILL MODERATE AT THIS TIME AS SE FLOW
RETURNS BY THE END OF THE WEEKEND.
&&
.AVIATION...IFR CONDITIONS WILL CONTINUE IN THE SHORT TERM THROUGH
WEDNESDAY. A COLD FRONT IS PRODUCING BREEZY AND GUSTY NORTH WINDS
WHICH WILL CONTINUE THROUGH TOMORROW. LIGHT RAIN AND DRIZZLE WILL
ALSO BE PART OF THE MIX IN THIS OVER RUNNING SCENARIO.
&&
.MARINE...COLD FRONT NOW MOVING THROUGH THE MARINE AREAS WITH SMALL
CRAFT ADVISORY CONDITIONS ONGOING. GUSTS ARE JUST SHY OF GALE FORCE
AND WILL NEED TO BE MONITORED. SEAS HAVE BUILT QUICKLY TO BETWEEN 7
AND 8 FEET.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 50 53 47 61 / 90 80 80 0
BROWNSVILLE 50 51 45 60 / 90 80 80 0
HARLINGEN 49 50 44 61 / 90 80 80 0
MCALLEN 47 48 44 63 / 90 70 70 0
RIO GRANDE CITY 45 49 43 62 / 90 50 50 0
SOUTH PADRE ISLAND 52 55 47 62 / 90 80 80 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM CST THURSDAY FOR
GMZ130-132-135.
GALE WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT
FOR GMZ170-175.
SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR GMZ170-175.
SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ150-155.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
SYNOPTIC/GRIDS...VIPOND-57
MARINE/AVIATION...MILLER-54
MESOSCALE/FXC...MARTINEZHazardous weather outlook, Dec 15, 1:02 PM CST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 102 PM CST TUE DEC 15 2009 TXZ248>257-161915- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 102 PM CST TUE DEC 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LOW CEILING AND VISIBILITY WILL CAUSE INCREASED RISK FOR AVIATION INTERESTS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-161915- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 102 PM CST TUE DEC 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. POST FRONTAL SMALL CRAFT ADVISORY CONDITIONS FOR STRONG NORTH WINDS AND BUILDING SEAS. HIGH RISK OF RIP CURRENTS AT AREA BEACHES. REDUCED MARINE VISIBILITY IN LIGHT FOG POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG NORTH WINDS AND HIGH SEAS THROUGH THURSDAY. GALE WATCH IN EFFECT WEDNESDAY FOR THE FAR OFFSHORE MARINE ZONES. ELEVATED RIP CURRENT RISK WILL CONTINUE LATE IN THE WEEK. NORTH WINDS MAY INCREASE TO NEAR SMALL CRAFT ADVISORY CONDITIONS SATURDAY WITH A REINFORCING HIGH PRESSURE AIR MASS. NEXT COLD FRONT LATE MONDAY MAY BRING STRONG NORTH WINDS AND BUILDING SEAS...WITH SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 9:08 AM CST | Small Craft Advisory | BRO | 49 hr | |
| Dec 16, 9:50 AM CST | Areal Flood Advisory | BRO | Kenedy, Willacy | 115 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.